Browse

Rank 2 symmetric hyperbolic Kac-Moody

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Kang, Seok-Jin; Melville, Duncan J.
Issue Date
1995
Publisher
Nagoya University, Graduate School of Mathematics
Citation
Nagoya Math. J., 140 (1995), 41-75
ISSN
0027-7630
Language
English
URI
http://hdl.handle.net/10371/12198
Files in This Item:
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse